You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If you need an accessible version of this item please contact JSTOR User Support
On the Shortest Spanning Subtree of a Graph and the Traveling Salesman Problem
Joseph B. Kruskal, Jr.
Proceedings of the American Mathematical Society
Vol. 7, No. 1 (Feb., 1956), pp. 48-50
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2033241
Page Count: 3